# SDR ABXA20130817525

- Difficulty date: August 17, 2013
- Submitted: September 13, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31212
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION FUSE SKIN OUTER SURFACE BS 1582, S9-18R.  REMOVED CORROSION TO SKIN IAW 53-80-01 AND 53-00-01.  WORK ACCOMPLISHED IAW REA B653- 60659-MR. ACFT GROUNDED.
